# SDR 2000UALA00387

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 35,924 hours, 13,938 cycles
- Engine: Pwa PW2037
- System (JASC): 2213 · Flight Controller
- Part: Flight Dir
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AUTOPILOT AND BOTH FLIGHT DIRECTORS REFUSED TO TRACK AND ARE UNRELIABLE.  *S/D*  ACCOMPLISHED CAT III CHECK REF MM 22-10-00, AND ILS OP CK.  NO PARTS WERE REPLACED AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
